A dynamic reinsurance theory

Research output: Contribution to journalArticleProfessional

59 Downloads (Pure)
Original languageEnglish
Pages (from-to)31-48
JournalInsurance: Mathematics and Economics
Volume11
Issue number1
Publication statusPublished - 1992
Externally publishedYes

Cite this

De Waegenaere, A.M.B. ; Delbaen, F. / A dynamic reinsurance theory. In: Insurance: Mathematics and Economics. 1992 ; Vol. 11, No. 1. pp. 31-48.
@article{45269a80343842f195458b75ab0b7ce2,
title = "A dynamic reinsurance theory",
author = "{De Waegenaere}, A.M.B. and F. Delbaen",
year = "1992",
language = "English",
volume = "11",
pages = "31--48",
journal = "Insurance: Mathematics & Economics",
issn = "0167-6687",
publisher = "Elsevier Science BV",
number = "1",

}

A dynamic reinsurance theory. / De Waegenaere, A.M.B.; Delbaen, F.

In: Insurance: Mathematics and Economics, Vol. 11, No. 1, 1992, p. 31-48.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A dynamic reinsurance theory

AU - De Waegenaere, A.M.B.

AU - Delbaen, F.

PY - 1992

Y1 - 1992

M3 - Article

VL - 11

SP - 31

EP - 48

JO - Insurance: Mathematics & Economics

JF - Insurance: Mathematics & Economics

SN - 0167-6687

IS - 1

ER -